| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sterile package was damaged during inspection of the circulated items.There was no patient involvement.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information.
Additional Manufacturer Narrative
(b)(4).This report is being submitted to relay additional information.The following fields have been updated: b4, b5, d4 (udi#), g3, g6, h2, h3, h6, h11.Corrected: h4.The reported event has been confirmed.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.Review of the provided photos/returned product found the root cause of the reported event can be attributed to transit damage.The root cause of the reported event can be attributed to transit damage and a packaging design issue.A corrective action has been previously raised to implement improved packaging changes.These packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.